# SDR DU4R2023061200020

- Difficulty date: June 9, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N283NV
- Make and model: Airbus A320-214
- Aircraft serial: 2920
- Aircraft time: 49,819 hours, 19,719 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: L/H Frame 36
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO, LAKE CITY, FLORIDA, FOUND L/H PRESSURE PLATE HOLES FR 36 HOLE #18, HOLE #19 AND #20 ALLA THREE HOLES CRACKED AT APPROX. 6 O'CLOCK POSITIONS.  ALL THREE HOLES ARE OUTSIDE THE REPAIR AREA.   S/O 193146 N/R 20085
